# SDR LR7A2025041703756

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,888 hours, 36,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS57370200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB3200, FOUND RH FS577 MLG BEAM GOUGED AT RBL62, WL237. / REPAIRED IAW LAC MEA 382-53-25-021.    NR# 1001254575
